# SDR UALA2012022701180

- Difficulty date: February 24, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,611 hours, 14,134 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SIDE WINDOW HEATS INOPERATIVE.  SECURED CONNECTOR ON CAPTS SIDE WINDOW, CKS OKAY.  F/O SIDE DEFERRED.  FAULTS SENSOR 2.  RPL'D WINDOW; FOUND SENSOR BAD.  ACCMP'D WINDOW HEAT TEST 2RT.  WINDOW HEAT TEST FAILS.  CONTROLLER MITE SHOWS SENSOR 2 FAULT.  PRIMARY SENSOR WIRE HAS INTERMITTENT OPEN AT WINDOW TERMINAL CONNECTOR (COIL HARNESS CONNECTOR).  NEED TO SWAP TO SPARE SENSOR WIRE AT TERMINAL BLOCK. ACP SWAP TO SPARE SENSOR ON TB322 FO (PARTIAL).  SWAPPED SENSORS, OPS CHECK GOOD.
